# SDR SWAA2016101108605

- Difficulty date: September 13, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 41,882 hours, 24,522 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A200041
- Part serial: IC0497
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT HSS 129.5, INBOARD SIDE THIRD STIFFENER FROM FORWARD SPAR.   REPAIRED THE STIFFENER IAW EA.
